# SDR SIMA2018053112008

- Difficulty date: May 12, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 31,464 hours, 27,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM FLANGE WAS CRACKED,  AFT OF FRAME 23.  FABRICATED AND DRILLED DOUBLER AND FILLER, AND INSTALLED IAW ERS-EM-53MR-3275.
